# SDR HCMA9612

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- Engine: Tmeca ARRIEL1D
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: BABDRR
- Condition: Defective
- Location: M/R
- Part time: 196 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL  IS DEFECTIVE.  SEAL IS LEAKING.
